Facebook Pixel

Am i pregnant

By November 23, 2015 - 2:18am
Rate This

Hi, I was supposed to get my . On Nov 8. I know my cycles. I can predict them. However, I had to change from the patch to the pill in oct. The patch was still in effect due to I had two days left to put another on. I started molexican, a pill. I had spotting starting g October 27. Lasting until Nov 3. I have had nausea, fatigue, dizziness, cramps. I also have endometriosis. I have two kids. 18mo. And 8mo. I am 21. Could I be pregnant. I am on zoloft, adhd medicine. I asked my doctor for a blood test but it was almost like he didn't hear me. I have had problem with finding a pcp, so I don't want to change. Help....

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!